Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 19, 2008, 10:17 AM MDT for 16 counties in Colorado. It took effect at Apr 19, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2008, 10:17 AM MDT (16:17 UTC)
- In effect from
- Apr 19, 2008, 12:00 PM MDT
- Expired
- Apr 19, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3331 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 191617 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1017 AM MDT SAT APR 19 2008 COZ238>251-200030- /O.NEW.KBOU.FW.W.0006.080419T1800Z-080420T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1017 AM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE NORTHEAST PLAINS FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHERLY WINDS OF 15 TO 25 MPH WILL DEVELOP ACROSS THE PLAINS THIS AFTERNOON...WITH SOME GUSTS TO 35 MPH. IN ADDITION... RELATIVE HUMIDITY WILL DROP TO AROUND 10 PERCENT. THE GUSTY WIND AND LOW HUMIDITY WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ LESZCYNSKI
3 follow-up statements
000 WWUS85 KBOU 192358 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 558 PM MDT SAT APR 19 2008 COZ238>251-200200- /O.CON.KBOU.FW.W.0006.000000T0000Z-080420T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 558 PM MDT SAT APR 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS THE PLAINS THROUGH 8 PM. IN ADDITION... RELATIVE HUMIDITY WILL REMAIN AROUND 10 PERCENT. THE GUSTY WIND AND LOW HUMIDITY WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY AFTERNOON. RED FLAG CONDITIONS ARE EXPECTED AGAIN SUNDAY AFTERNOON AS SOUTHWEST WINDS INCREASE AND RELATIVE HUMIDITIES DROP BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 200022 CCA RFWBOU RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 558 PM MDT SAT APR 19 2008 COZ238>251-200200- /O.CON.KBOU.FW.W.0006.000000T0000Z-080420T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 558 PM MDT SAT APR 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS THE PLAINS THROUGH 8 PM. IN ADDITION... RELATIVE HUMIDITY WILL REMAIN AROUND 10 PERCENT. THE GUSTY WIND AND LOW HUMIDITY WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY EVENING. RED FLAG CONDITIONS ARE EXPECTED AGAIN SUNDAY AFTERNOON AS SOUTHWEST WINDS INCREASE AND RELATIVE HUMIDITIES DROP BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 200200 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 800 PM MDT SAT APR 19 2008 COZ238>251-201000- /O.EXP.KBOU.FW.W.0006.000000T0000Z-080420T0200Z/ /O.NEW.KBOU.FW.W.0007.080420T1800Z-080421T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 800 PM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONES 238 THROUGH 251 WHICH INCLUDES THE INTERSTATE 25 CORRIDOR AND THE NORTHEAST PLAINS... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY. THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. GUSTY SOUTHERLY WINDS AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED TO RETURN ON SUNDAY AFTERNOON. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED FROM 12 PM TO 8 PM MDT SUNDAY. AREAS IN THE WARNING WILL AGAIN INCLUDE THE INTERSTATE 25 CORRIDOR AND NORTHEAST PLAINS OF COLORADO. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED SUNDAY AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO AROUND 10 PERCENT. THE GUSTY WIND AND LOW HUMIDITY WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 19, 2:15 AM MDT, 8 hours 2 minutes earlier.
Area forecast discussion, Apr 19, 2:15 AM MDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 215 AM MDT SAT APR 19 2008 .SHORT TERM...FLATTENING RIDGE ALOFT WILL SHIFT EAST OF COLORADO TODAY WHILE WEAK UPPER LEVEL DISTURBANCE ACROSS SRN CA ATTM...SHIFTS TO THE NORTHEAST OF COLORADO LATER TNT. RESULTANT FLOW WILL BE AN INCREASE FROM THE SOUTHWEST WITH A DRY AIRMASS IN THE LOWER AND MID LVLS. GIVEN 700MB TEMPS NEAR +8C OVER ARIZONA YESTERDAY...THIS WILL TRANSLATE ACROSS ERN CO THIS AFTN. HIGH TEMPS WILL BE IN THE MID-UPPER 70S ACROSS LOWER ELEVATIONS BASED ON THE 700MB TEMP ADVECTION. SOUTHERLY WINDS WILL ALSO INCREASE THIS AFTERNOON AS STRONGER WINDS ALOFT MIX DOWN THIS AFTN. WIND GUSTS WILL RANGE FROM 20-30KT AT TIMES. THIS OF COURSE ALL LEADS TO FIRE WEATHER CONCERNS THIS AFTN. MIN RH LVLS ARE BORDER LINE ACROSS MUCH OF THE PLAINS OF NERN CO AS DEWPOINTS SHOULD REMAIN IN THE LOWER 20S RESULTING IN MIN RH LEVELS 14-20% OVER THE FAR PLAINS. LOWEST RH LVLS WILL BE OVER THE FRONT RANGE AND OVER THE PALMER DIVIDE REGION WITH MIN RHS FROM 8-15%. THIS OF COURSE IS WHERE DECENT LIQUID FELL DURING MID WEEK WITH AMOUNTS FROM 1/3 INCH TO NEAR AN INCH ACROSS DOUGLAS AND ELBERT COUNTIES. GIVEN INFORMATION FROM PREVIOUS SHIFTS...FUELS DO NOT SEEM TO BE CRITICAL AT THIS TIME...SO WILL NOT ISSUE ANY RED FLAG WATCHES OR WARNINGS. DAY CREW CAN GET ANOTHER LOOK FROM FIRE MANAGERS TO SEE IF THE FUEL SITUATION HAS CHANGED. INCREASING SFC DEWPOINTS TNT OVER NERN PLAINS OF CO AS SERLY FLOW INCREASES AND ADVECTS DEWPOINTS BACK INTO THE 30S. .LONG TERM...FOR SUN RATHER STG WSW FLOW ALOFT WILL BE OVER THE AREA AS A PIECE OF ENERGY IN ASSOCIATION WITH A STG UPPER LEVEL LOW OVER THE PACIFIC NW BEGINS TO MOVE ACROSS THE NRN ROCKIES. CROS-SECTIONS CONTINUE TO SHOW SOME MID AND HIGH LEVEL MOISTURE ABOVE 500 MB WITH VERY DRY AIRMASS AT LOWER LEVELS. WILL CONTINUE WITH DRY FCST IN THE MTNS AND OVER THE PLAINS THRU SUN AFTN. MAIN CONCERN FOR SUN AFTN INTO EARLY SUN EVENING WILL BE FIRE DANGER OVER NERN CO. MAY NEED A FIRE WEATHER WATCH DURING THIS PERIOD AS GUSTY SWLY LOW LEVEL WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE HIGH FIRE DANGER. MEANWHILE WITH STG SWLY DOWNSLOPE FLOW IN PLACE NOT SURE EXACTLY WHY BOTH NAM AND GFS ARE LOWERING 850-700 MB TEMPS ON SUN AS I WOULD THINK THEY SHOULD CHANGE LITTLE FROM SUN. THUS BELIEVE GUIDANCE TEMPS ARE PROBABLY TOO COOL FOR SUN AFTN UNLESS THERE IS CONSIDERABLE MID AND HIGH LEVEL CLOUDINESS WHICH AT THIS TIME DOES NOT APPEAR TO BE LIKELY. FOR SUN NIGHT INTO MON A CDFNT WILL MOVE ACROSS NERN CO WITH SELY LOW LEVEL FLOW ON MON THUS THERE WILL BE A CONSIDERABLE DECREASE IN FIRE DANGER. 850-700 MB TEMPS WILL DROP BY AROUND 5 DEGREES C OR SO WHICH SHOULD COOL HIGHS BACK TO NEAR SEASONAL LEVELS. MEANWHILE BOTH NAM AND GFS SHOW A FAST MOVING DISTURBANCE MOVING ACROSS NRN CO LATE MON AFTN THRU MON NIGHT WITH SOME MID LEVEL QG ASCENT ABD FAIRLY DECENT LAPSE RATES. AT THIS TIME THERE IS QUITE A DIFFERENCE IN THE AMOUNT OF MOISTURE FCST TO BE OVER THE AREA BY MON NIGHT AS THE NAM IS A LOT WETTER THAN THAN GFS ESPECIALLY OVER NERN CO. AS A RESULT THE NAM SHOWS MUCH MORE PCPN IN THE MTNS AND OVER NERN CO THAN THE GFS. SINCE THERE IS STILL A QUESTION ON THE AMOUNT OF MOISTURE THAT WILL BE AVAILABLE WILL ONLY MENTION A SLIGHT CHC OF PCPN OVER NERN CO LATE MON AFTN INTO MON NIGHT FOR NOW. IN THE MTNS WILL ALSO KEEP POPS ON THE LOW SIDE AS WELL. BY TUE THE FLOW ALOFT WILL BECOME MORE ZONAL WITH CROSS-SECTIONS FROM THE GFS SHOWING A RATHER DRY AIRMASS OVER THE AREA. GFS SHOWS ANOTHER CDFNT AFFECTING NERN CO DURING THE DAY WITH ANOTHER 5 DEGREES OF COOLING. PREVIOUS 12Z RUN DID NOT SHOW THIS FNT COMING IN UNTIL TUE NIGHT SO CONFIDENCE IS NOT THAT GREAT WITH THE TIMING OF THIS FNT THUS WL KEEP TEMPS FROM PREVIOUS FCST. ONCE AGAIN VERY LITTLE MOISTURE IS SHOWN WITH THIS FNTL PASSAGE SO WILL NOT MENTION ANY PCPN. FOR WED ZONAL FLOW ALOFT IS STILL FCST OVER THE AREA WITH LIMITED MOISTURE SO WILL ONLY MENTION A SLIGHT CHC OF PCPN IN THE MTNS. 850-700 MB TEMPS ARE FCST TO RISE AROUND 4 DEGREES C ON WED OVER NERN CO SO HIGHS MAY END UP A FEW DEGREES WARMER DEPENDING ON HOW MUCH COOLING ACTUALLY OCCURS ON TUE. BY THU AND FRI THERE IS A BIG DIFFERENCE BETWEEN THE GFS AND ECMWF AS THE LATEST GFS SHOWS AN UPPER LEVEL RIDGE OVER THE AREA WHILE THE ECMWF HAS A DECENT UPPER LEVEL TROUGH MOVING ACROSS. AS A RESULT THE GFS SHOWS A WARM AND DRY PTRN FOR THU INTO FRI WHILE THE ECMWF HAS A COLDER AND WETTER PTRN. AT THIS TIME SEE NO REASON TO CHANGE THU OR FRI AND WILL LET NEXT SHIFT ALTER FCST IF NEEDED. && .AVIATION...VFR CONDITIONS EXPECTED DURING NEXT 24 HOURS WITH DRY AIRMASS OVER REGION. TYPICAL DRAINAGE WINDS OVER FRONT RANGE AIRPORTS THRU MID MORNING THEN INCREASING SOUTH-SOUTHEAST WINDS THIS AFTERNOON WITH A FEW GUSTS 20-30KT RANGE BETWEEN 19-00Z. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE && SWE/RPK
Hazardous weather outlook, Apr 19, 5:26 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 526 AM MDT SAT APR 19 2008 COZ030>051-191700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 526 AM MDT SAT APR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT WARMER TEMPERATURES AND GUSTY SOUTHERLY WINDS FROM 20 TO 30 MPH ARE EXPECTED OVER PORTIONS OF THE REGION THIS AFTERNOON AS HIGH PRESSURE ALOFT SHIFTS EAST INTO THE CENTRAL PLAINS. THIS WILL LEAD TO AN INCREASED FIRE DANGER THREAT. THE ATMOSPHERE REMAINS DRY...SO NO SHOWERS OR THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL LEAD TO A HIGH FIRE DANGER THREAT ACROSS THE PLAINS SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. OTHERWISE LOOK FOR MAINLY DRY AND SEASONAL WEATHER TO PREVAIL THROUGH THE MIDDLE OF NEXT WEEK. THERE IS ONLY A SLIGHT CHANCE OF LIGHT SNOW SHOWERS IN THE MOUNTAINS FROM SUNDAY NIGHT THROUGH WEDNESDAY WITH A SLIGHT CHANCE OF SHOWERS OVER THE NORTHEAST PLAINS LATE MONDAY AFTERNOON INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SWE/RPK
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.